MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP LAT ANT CLAVICLE PLATE/10 HOLE/101MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP LAT ANT CLAVICLE PLATE/10 HOLE/101MM; PLATE, FIXATION, BONE
Model Number 02.112.047
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent a fracture fixation for a lateral fracture utilizing a va-lcp anterior plate.There was a union of fracture after 6 weeks duration and no post-operative complications reported.Patient was re-operated due to hardware removal and could feel implant.Concomitant device reported: unk - screws: cortex (part # unknown; lot # unknown; quantity: unknown).This report is for one (1) 2.7mm/3.5mm va-lcp lat ant clavicle plate/10 hole/101mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP LAT ANT CLAVICLE PLATE/10 HOLE/101MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12384955
Report Number2939274-2021-04991
Device Sequence Number14370821
Product Code HRS
UDI-Device Identifier10886982033031
UDI-Public(01)10886982033031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.047
Device Catalogue Number02.112.047
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date09/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX.; UNK - SCREWS: CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR